A Wiener type criterion for weighted quasiminima
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 2 (1991) no. 1, pp. 25-28
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We prove a sufficient condition of continuity at the boundary for quasiminima of degenerate type. W. P. Ziemer stated a Wiener-type criterion for the quasiminima defined by Giaquinta and Giusti. In this paper we extend the result of Ziemer to the case of weighted quasiminima, the weight being in the \(A^{2}\) class of Muckenhoupt.
@article{RLIN_1991_9_2_1_a2,
author = {Marchi, Silvana},
title = {A {Wiener} type criterion for weighted quasiminima},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {25--28},
year = {1991},
volume = {Ser. 9, 2},
number = {1},
zbl = {0744.49018},
mrnumber = {MR1120119},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_1_a2/}
}
TY - JOUR AU - Marchi, Silvana TI - A Wiener type criterion for weighted quasiminima JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1991 SP - 25 EP - 28 VL - 2 IS - 1 UR - http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_1_a2/ LA - en ID - RLIN_1991_9_2_1_a2 ER -
Marchi, Silvana. A Wiener type criterion for weighted quasiminima. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 2 (1991) no. 1, pp. 25-28. http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_1_a2/